Search
Not Logged In
0
Your Username:
Your Password:

[ sign up | recover ]

Discussion Forums » General Discussion
Page:  1 
Birth Control
0 likes [|reply]
29 Sep 2010, 18:47
Leona Wren
Post Count: 425
I recently began taking birth control again to help with severe and irregular periods. I was also given a pain killer to help with the cramps. My question is, my period normally begins around the 25th-1st of each month. I started my birth control which is the generic form of Yaz last week.

I haven't even had a sign of my period; so will my next period come when I begin taking the white pills?
0 likes [|reply]
30 Sep 2010, 16:30
starsmaycollide
Post Count: 408
When I was on the pill, I started it after my period began. Since you didn't, and you've only been on it two weeks-you should expect it during the white pill week.

Remember, while you are on the pill, it will stop ovulation- so the 'period' you get, the withdrawal bleed, happens when you are taking the sugar pills instead of the remaining 21 that have the hormones in them.

So right now, you're only on day 15. From now on, you should get it every cycle on day 28ish- with it starting consistently during that week of the white pills.
0 likes [|reply]
30 Sep 2010, 16:32
starsmaycollide
Post Count: 408
oops, sorry-not day 28ish, that would be the last day of the pill pack. :-P I should have just said-during the week you take the white ones.
0 likes [|reply]
30 Sep 2010, 16:42
Leona Wren
Post Count: 425
Gotcha. That makes sense. I feel like I just went to the doctors! ha ha!
0 likes [|reply]
29 Sep 2010, 19:06
Transit
Post Count: 1096
Do you mean yasmin contraceptive pill?

Your doctor really should have told you all this, they clearly haven't bothered informing you properly.

You will only experience a withdrawal bleed on your week off, you will not have one while you are taking your contraception, however you may get some spotting etc until your body adjusts to the hormones. Those white pills are just sugar, you don't need to take them, they're just to keep you in a pill routine.

http://www.netdoctor.co.uk/medicines/100004704.html
0 likes [|reply]
29 Sep 2010, 19:06
Transit
Post Count: 1096
Do you mean yasmin contraceptive pill?

Your doctor really should have told you all this, they clearly haven't bothered informing you properly.

You will only experience a withdrawal bleed on your week off, you will not have one while you are taking your contraception, however you may get some spotting etc until your body adjusts to the hormones. Those white pills are just sugar, you don't need to take them, they're just to keep you in a pill routine.

http://www.netdoctor.co.uk/medicines/100004704.html
0 likes [|reply]
29 Sep 2010, 19:33
Leona Wren
Post Count: 425
I am taking the generic, but basically I am taking Yaz. I think their is two different types, both Yasmin and Yaz. I am taking the Yaz type.

No they different inform well. I just told her my period cycles and she put me on that. I'm very good with remembering to take it, so I'm assuming I should just ignore the white ones like you said!

Thanks!
0 likes [|reply]
29 Sep 2010, 21:52
Aubrey;
Post Count: 377
I wouldn't skip taking the white pills unless you're sure you'll remember to start up the next month when you're supposed to. Is this your first time on the pill, then?
0 likes [|reply]
30 Sep 2010, 13:49
Leona Wren
Post Count: 425
No, this isn't. But this is my first time on Yaz.
0 likes [|reply]
30 Sep 2010, 14:35
Aubrey;
Post Count: 377
@queenbutterfly -- Okay, because it just sounded like you were confused as to how it works. Did your doctor talk to you about it? They're supposed to make sure you understand how it works.
0 likes [|reply]
30 Sep 2010, 14:36
Aubrey;
Post Count: 377
(I'm sorry if that came across as rude. It just seems off to me that your doctor didn't explain to you when your period is supposed to come).
0 likes [|reply]
30 Sep 2010, 15:24
Leona Wren
Post Count: 425
No it didn't come off as rude; plus, I'm pretty hard to piss off. lol.

Um, they didn't really explain it to me. They just told me that it would control my periods. I would have a four day, lighter period than a longer one. She said maybe some spotting in between, but now I have no period at all. Well I didn't for the month of September and I KNOW i'm not pregnant...
0 likes [|reply]
30 Sep 2010, 15:41
Aubrey;
Post Count: 377
Okay, well that does seem kind of strange. You've been on it for how long? Did you start taking it right after your period?
0 likes [|reply]
30 Sep 2010, 15:55
Leona Wren
Post Count: 425
I've been on it 15 days, and no I started it before my period. I'm thinking that is what screwed me up. :-P

I guess I really wasn't informed. Should I have waited until my period started?
0 likes [|reply]
30 Sep 2010, 16:17
Aubrey;
Post Count: 377
I don't know about Yaz specifically, but I was told not to start the pill until the Sunday after my period began.
I wouldn't worry about missing your period -- most likely it'll start on the last week of your pill. It takes some getting used to, but after a couple months, it'll start evening out.
0 likes [|reply]
30 Sep 2010, 17:40
HorrorVixen XO
Post Count: 869
i agree with aubrey. when i was on the pill my dr would always tell me to start the sunday after or during ur period.
Post Reply
This thread is locked, unable to reply
Online Friends
Offline Friends